# SDR DALA2019121607310

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 64,957 hours, 50,892 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS ROW 24-27 INOP. REPAIRED BROKEN WIRE SPLICE PER BOEING SWPM CH 20 AND MD88 WDM 33-51. OPS CHECK NORMAL. OK FOR SERVICE. (LP6658774)
